Invirase Overdose

The effects of an Invirase overdose will vary, depending on how much of the medication was taken and whether it was taken with other substances. Treatment for an overdose will also vary. A healthcare provider may administer certain medications, pump the stomach, and/or treat the symptoms that occur as a result of the Invirase overdose.

Invirase Overdose: An Overview

Invirase® (saquinavir mesylate) is a prescription AIDS and HIV medication. It is always used in combination with other HIV medications. Invirase is part of a group of HIV medications known as protease inhibitors. The effects of an Invirase overdose will vary, depending on a number of factors, including the Invirase dosage and whether it was taken with any other medicines, alcohol, food, or street drugs.
 
If you happen to overdose on Invirase, seek immediate medical attention.
 

Symptoms of an Invirase Overdose

It is not known what to expect from an Invirase overdose. In one case, a person who took 2400 mg of the drug all at once experienced throat pain, which went away after six hours. Other cases of Invirase overdose have been reported in which no problems occurred.
 

Treatment for an Invirase Overdose

If the overdose was recent, a healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on Invirase.
 

Invirase Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.